# SDR CA110907005

- Difficulty date: September 7, 2011
- Submitted: January 23, 2013
- Operation: Air carrier
- Make and model: Beech B200
- Aircraft time: 24,133 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCB3TN3
- System (JASC): 7540 · Bleed Air Indicating System
- Part: Tube
- Part number: 130936P4M150
- Condition: Leaking
- Location: Bleed Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) THE SNAG WAS THE LOW BLEED LIGHT WARNING WAS COMING ON SOMETIMES IN FLIGHT.  AFTER PRESSURIZING THE HOSE IT WAS NOTED THAT THE HOSE HAD A LEAK IN IT CAUSING THE PRE-SET SWITCH TO KICK ON.
